# SDR 07FDEA04910

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766450
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, PREVIOUS UNREPAIRED DAMAGE FRAME CRACKED AT BS 720, STR 19R  REPAIRED FRAME 720 BTW STR 18R AND 19R REF FED EX EA 7-5310-113119, SRM 51-40-3 FIG 1 SRM 51-30-2 PG 2 51-30-5 PG 1 BOEING DWG 65-82614-12, 65-17664-50.  TREATED AND PRIMED REF SRM 51-10-2 PG 7 PG 6.  IDENTIFIED PART AS FX 65-82614-12 REF GMM 7-0-1001 PG 1.  HFEC FOR DAMAGE REMOVAL, IAW 727 NDT MAN PART 6 51-00-00 FIG 23 TOOL NR IDM -0031 CAL DATE DUE 11-30-07.  NO DEFECTS NOTED, THIS IS CLASSIFIED AS A MAJOR  REPAIR.
